# SDR DALA13058385640

- Difficulty date: October 25, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR SUPPORT CORRODED BS 365, BL 0.   REMOVED CORROSION IAW SRM 53-00-04.   REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
